Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what actually causes weight gain on meds?

Posted by banga on February 1, 2005, at 1:53:08

In reply to Re: what actually causes weight gain on meds? photogirlla, posted by gadman on January 31, 2005, at 17:30:55

I have wondered whether the weight gain on Cymbalta is water weight gain mainly. I myself did not gain weight, but had bad facial edema--I would wake up even puffier than usual in the face, and it would not get better as the day went on......




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:450622